# SDR TRAX200700471

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 22,246 hours, 19,403 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 390. LT BONDED SKIN COMMON TO FS 640.00 FRAME IS CRACKED. COMPLIED WITH LT BONDED SKIN FS 640 REPAIR, IAW EC/TC REO 601R-53-61-506 (JA10220/RA328) 04/12/07.
